# SDR QMLA2025060720061

- Difficulty date: June 6, 2025
- Submitted: June 8, 2025
- Operation: Air carrier
- Aircraft: N814LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0628
- Aircraft time: 5,178 hours, 21,616 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON SHUTDOWN, FCDS2 FAILURE WAS DISPLAYED ON THE VEMD AND CHECK FCDM ON THE PFD/ND WITH BOTH AVIONICS SWITCHES TO OFF . POWER CYCLE PRODUCED NO CHANGE. ITEM MEL'D 3110-04.2
